# SDR VNAA9801012

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connector
- Condition: Loose
- Location: Right
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE RIGHT HAND HIGH PRESSURE BLEED VALVE WOULD NOT CLOSE, DURING TAXI FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE. MAINTENANCE INSPECTED AND FOUND THE HIGH PRESSURE BLEED VALVE CANNON PLUG TO BE LOOSE.  MAINTENANCE SECURED AND FUNCTION CHECKED THE RIGHT HAND HIGH PRESSURE BLEED VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-11-07.
